RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 2, Pages 14–21 (Mi ivm9204)  

A maximum of the first eigenvalue of semibounded differential operator with a parameter

B. E. Kanguzhina, D. Dauitbekab

a al-Farabi Kazakh National University, 71 al-Farabi Ave., Almaty, 050040 Republic of Kazakhstan
b Institute of Mathematics and Mathematical Modeling of Ministry of Education and Science of Republic of Kazakhstan, 125 Pushkin str., Almaty, 050010 Republic of Kazakhstan

Abstract: We consider a self-adjoint differential operator in Hilbert space. Then the domain of the operator is changed by the perturbation of the boundary conditions so that a given neighborhood “is cleared” from the points of the spectrum of the perturbed operator. For the Sturm–Liouville operator on the segment and the Laplace operator on the square such a possibility is attained cia integral perturbations of boundary conditions.

Keywords: Laplace operator, eigenfunction, eigenvalue.

Funding Agency Grant Number
Ministry of Education and Science of the Republic of Kazakhstan 0757/ГФ4


Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:2, 10–16

Bibliographic databases:

Document Type: Article
UDC: 517.954
Received: 10.08.2015

Citation: B. E. Kanguzhin, D. Dauitbek, “A maximum of the first eigenvalue of semibounded differential operator with a parameter”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 2, 14–21; Russian Math. (Iz. VUZ), 61:2 (2017), 10–16

Citation in format AMSBIB
\Bibitem{KanDau17}
\by B.~E.~Kanguzhin, D.~Dauitbek
\paper A maximum of the first eigenvalue of semibounded differential operator with a parameter
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 2
\pages 14--21
\mathnet{http://mi.mathnet.ru/ivm9204}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 2
\pages 10--16
\crossref{https://doi.org/10.3103/S1066369X17020025}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408829300002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014904951}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9204
  • http://mi.mathnet.ru/eng/ivm/y2017/i2/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:104
    Full text:6
    References:17
    First page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019